MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH 1 X PLATE, STRAIGHT; PLATE, BONE

MEDTRONIC NEUROSURGERY TIMESH 1 X PLATE, STRAIGHT; PLATE, BONE
Model Number 015-044
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the plate fractured at the eyelet.The plate was never implanted and was replaced.
 
Additional Manufacturer Narrative
One timesh plate was returned.One of the end eyelets was broken and left a gap through the aperture.The broken eyelet ends were jagged; and the broken, outer end eyelet showed signs of damage.It is unknown how, or when this damage occurred.The instructions for use literature that accompanies the device states, ¿disassembly, bending, and/or breakage of any or all components¿, are possibly.Damage to the plate could occur by improper positioning or during the insertion of the timesh screws.If information is provided in the future, a supplemental report will be issued.

Brand Name
TIMESH 1 X PLATE, STRAIGHT
Common Device Name
PLATE, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8227765
Report Number2021898-2019-00015
Device Sequence Number2118642
Product Code JEY
UDI-Device Identifier00673978002682
UDI-Public00673978002682
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number015-044
Device Catalogue Number015-044
Device Lot NumberTV55184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1